An incentive problem in the dynamic theory of banking


Thadden, Ernst-Ludwig von



DOI: https://doi.org/10.1016/S0304-4068(02)00072-1
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/222558905...
Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Journal of Mathematical Economics
Volume: 38
Issue number: 1/2
Page range: 271-292
Place of publication: Amsterdam
Publishing house: Elsevier [u.a.]
ISSN: 0304-4068
Publication language: English
Institution: School of Law and Economics > VWL, Mikroökonomische Theorie (von Thadden)
Subject: 330 Economics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Thadden, Ernst-Ludwig von (2002) An incentive problem in the dynamic theory of banking. Journal of Mathematical Economics Amsterdam 38 1/2 271-292 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item